# SDR TWAA0013214

- Difficulty date: August 1, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN AFT CARGO COMPT THE FWD SERVICE DOOR LOWER HINGE BOX WAS CRACKED AND CORRODED INSIDE LOWER FWD LIGHTENING HOLE.  REPLACED LOWER HINGE BOX RIB.  INSTALLED HI-LOKS AND RIVETS PER SRM 51-30-05.
